# SDR GTIA2017071902093

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 4,838 hours, 2,055 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK, FOUND R3 DOOR ASSIST BOTTLE REQUIRES SERVICING.   SERVICED R3 DOOR ASSIST BOTTLE TO SERVICEABLE LIMITS IAW AMM 52-22-00. LEAK CHECKED GOOD.
